lefulomide

Thankyou for all your replies about methotrexate and finding drugs that help. Feeling a bit down at the moment because I'm wondering what's going to happen next when I try another drug. I don't want to go back to feeling so awful like I did with methotrexate. I just hope that something will work soon. I am reducing the steroids and have my next appointment with the rheumy at the beginning of April. take care everyone.

7 Replies

oldestnewest
  • Hello

    Please do not worry regards your medications, many patients cannot take MTX and if you do not get on with these drugs they will try something else.

    If you worry it will just make you feel worse, we all at sometimes have problems with our medications and that is part of our territory. Sadly it took a long time for me to get medications that suited and that was thirty years ago, I always wonder what would happen if one of my medications became ineffective, or if I became ill and had to stop something what would happen ?? . We all have doubts and really we would not be fair to ourselves if we kept worrying.

    Just take it the way it is, life is to short, we all carry on as best we can

    Good Luck

    BOB.

  • Thanks for your reply. Yes worrying is not the best way forward, I think that what is not helping me this week is that I have been getting bad nausea and acid, plus an odd head and pressure around my eyes. I saw the Dr and they think it may be some sort of stomach flu. But I have had it now for 10 days. I am wondering if it is the steroids. I am reducing from 5mg taken since December to 4mg now. I wonder if you can suddenly get a reaction to steroids even on such a small dose. I suppose also that because the steroids have suppressed my immune system if it is stomach flu then it will take longer to get rid of it. I am also taking sertraline 100mg daily and wonder if the combination of the two drugs could be effecting my stomach. I guess it is back to the Dr if no improvement. they have increased omneprazole to 40mg daily and given me gaviscon and antinausea tablets. Anyway feeling really nauseous and groggy. Thanks for your reply. keep smiling!

  • Hello

    It would seem that you are been effected by contraindications from your DMARD medications.

    Several problems that you are suffering are caused by this drug, the only way forward is to have words with your RA Nurse who will discuss the way forward with this problem. If you need to confirm what I am saying is look up your medication on the NHS choices website they actually give an A-Z on all medications and groups of medication contraindications

    Reading your first blog I realise that this is not what you want too hear all I can suggest is not to worry, I do not know what scripts you have had in the past, although sometimes medications can also react with what else you are taking.

    The RA Nurse will keep you you right on what you take.

    If it is any consolation I am today having contraindications of Metjet MTX, and now I have run out of options, so I will just have to wait and like you talk with my RA Nurse. Please do not be concerned you seem to have a long way to go yet.

    The Biological type of medication are supposed to be very good

    If you need any further help you know where we are.

    BOB

  • I'm in a mess with meds too. It's a horrible thing to be going through, the uncertainty and waiting esp. It's not much of a consolation but you're not alone.

  • I am also in a mess with meds. Methotrexate and sulphasalazine have just failed, so I am back on 10mg predisalone, and to start leflunomide today. Had steroid injections in both knees and x-ray's yesterday. Let's hope this works! Anne

  • me too , MTX not working so just started leflunomide this week , no nausea or any problems as yet , hoping for success , the usual wait and see , still taking the dreaded steroids , we're all different with meds. hope you get some success too x

  • I recommend a good strong PROBONIC at your health food store. It will help with all those strong meds your taking and ups immune system that me starts in your stomach. While you are in your health food store check out the Amino Acid pills to help with healing your cells.

You may also like...